# SDR TRAX200701536

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.    11-01-07    REMOVED UNSREVICEABLE PAX DOOR OUTER HANDLE ASSY IAW CRJ 200 AMM 52-11-03-020-007. INSTALLED NEW SERVICEABLE SLEX HANDLE ON NEW SERVICEABLE HANDLE IAW CRJ 200 SRM 51-42-06. INSTALLED THE REMAINDER OF HARDWARE ON NEW SERVICEABLE HANDLE IAW CRJ 200 AMM 52-11-03. OK TO ISTALL ON PAX DOOR. INSTALLED NEW SERVICEABLE PAX DOOR OUTER HANDLE. COLLARS, WASHERS IAW CRJ 200 AMM 52-11-03-420-003. INSTALLED PLACARD, TO OUTER HANDLE IAW CRJ 200 AMM 11-20-00.
